# SDR UALA2013040102087

- Difficulty date: April 1, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,856 hours, 24,975 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 125334D2
- Part serial: P06316
- Condition: Failed
- Location: Defuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 LEFT MAIN TANK DEFUELING VALVE ACTUATOR INDEX PLATE FAILED ALIGNMENT CHECK.  REPLACED LEFT MAIN DEFUEL VALVE.
